Egad. Ibuprofen bothers my stomach now. That NEVER used to happen and I remember wondering what was wrong with those lily-livered people who wanted that special coating on their Advil.
It’s been going on for a few months, but I didn’t recognize it until just yesterday. I had some minor surgery on my ear and they gave me ibuprofen. I noticed my stomach hurt and started to think about what I’d recently eaten. Were the leftovers last night bad? Have I failed to get enough greens into my diet? Do I need to split up my vitamins into batches?
I told my husband and he confessed that for two weeks his stomach has been bothering him. He was taking ibuprofen because his knee was starting to hurt.
I’m 47 and he’s 46. That doesn’t seem old. Now in what seems like an “all of a sudden” moment, we are both having trouble taking the pain reliever.
How many signs will come and go that we will ignore that we are aging. We make jokes with our friends, but I recognize that I will fight aging just as fiercely as my parents. I hope I recognize and can accept when I need to consider adapting some new routines or accept limitations due to my health or the safety of others.
For now, I just asked him to get the coated kind when we need the refill. Lily-Livered